Results 1 to 4 of 4

Thread: trouble falling asleep with vyvanse

  1. #1
    pepperlc is offline INCIIDer - A Community Creator
    Join Date
    Jan 2006
    Posts
    6,365

    Default trouble falling asleep with vyvanse

    Has anyone dealt with this? What did you do? It can take him almost 90 minutes to fall asleep after I say goodnight. I know he is really tired too. If the meds were in a capsule form I could give it almost 1 hour earlier. But I have to mess with the capsule at this point because it has too much meds in it.

    I would hate to have to give him something like melatonine to bring him back down so he can sleep. I'm going to call the doctor tomorrow to see what he suggests.

    karen

  2. #2
    Join Date
    May 2006
    Posts
    314

    Default

    Talk to your doctor.....

  3. #3
    PPeanut is offline INCIIDer - A Community Creator
    Join Date
    Jan 2006
    Posts
    1,711

    Default

    my son was taking melatonin long before the ADHD was diagnosed. I gave this with the pedi's blessing starting when he was around 4. We have upped the dose of melatonin when necessary because he does seem to sleep a little less on the vyvanse. Psychiatrist said it was fine. he goes up to 30 mg as soon as I can get the script filled. Wish us luck!

    Carol Anne

  4. #4
    pepperlc is offline INCIIDer - A Community Creator
    Join Date
    Jan 2006
    Posts
    6,365

    Default

    Let me know how the higher dose goes. 15 seems pretty good. He was great this morning even before getting the meds. I let him read a book tonight before trying to fall asleep, we will see if it helps. I know he is wiped out.

    karen

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •